Breathing


#1
Can anybody help ,im getting very hot and very sweaty ,i cant get my breath. Iv had PD for 3 years.my balance is getting worse as is my stiffness.at the moment the shortness of breath is the main problem as this is leaving me with very little energy.any advice please.

#2
sorry ive put this in meet and greet !

#3
Hi Rhona.
I'm sorry you're suffering in this way. It's distressing for you, and when hotter weather comes, it may be more uncomfortable for you.
I'm not a dr and it would be wrong for me to try to dx you. I should have yourself checked over as soon as possible. There are any number of chest related things which it could be . You may have infection , you may have a build up of fluid in the lungs, you may be a bit overweight. There are many causes.
Have you been seen recently by your P.D. Neurologist , or Parkinsons nurse re your meds. Sounds like they need to be looked at as well.
I'm sure things can improve , but see your Dr soon.
All the best.
Lorna.

#4
thank you lorna,im seeing pd nurse on 15th june,will discuss the problem then.just had look through forum,get impression that stevelo medication exacerbates this side effect.

#5
Hi Rhona. My husband says he is breathless because everything is such an effort

#6
Rhona he also gets hot and sweats particulary at night , because he sweats he also has skin problems

#7
I had a constant resting heart beat of 95-100 caused by Salegaline and constantly fatigued. I don't know if your on that at all.

#8
Just came back to this thread Since Parkinsons was diagnosed my husband has also been diagnosed with Atrial Fibrillation and is now on Beta Blockers and warfarin . He had been complaing to me about a feeling like a flutter in his tummy for quite a long time and I put it down to a bit of anziety .

It wasnt until I asked the GP to check his pulse that it was picked up .

He also gets very breathless and wheezy .

which he says is because everything is such a struggle

He never took as much as a pain killer before all this kicked off about 5 years ago , although obviously looking back we can all probably see that there had been a problem for much longer